Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A universal model for dynamical systems with quasi-discrete spectrum


Author: James R. Brown
Journal: Bull. Amer. Math. Soc. 75 (1969), 1028-1030
MathSciNet review: 0244456
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12347-5